# SDR DALA2021092705777

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,771 hours, 7,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1961732) DURING INSPECTION FOUND PREVIOUS BLEND OUT ALSO BENT FUSELAGE SKIN EDGE AT FWD CARGO DOOR CUT OUT STA 491 BTW STR 22R-23R. PREVIOUS BLEND OUT ALSO BENT FUSELAGE SKIN EDGE AT FWD CARGO DOOR CUT OUT STA 491 BTW STR 22R-23R WERE REPAIRED PER ERA 594337-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI-37-21-494 REV. 5.
